RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 94(136), Number 1(5), Pages 114–125 (Mi msb3636)  

Some area theorems for analytic functions with a quasiconformal extension

Yu. E. Alenitsyn


Abstract: Univalent and $p$-valent conformal mappings of a domain with a univalent and $p$-valent quasiconformal extension into its exterior respectively are considered. Theorems sharpening certain well-known area theorems for conformal mappings of a domain are established for such mappings.
Bibliography: 11 titles.

Full text: PDF file (1041 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 23:1, 110–121

Bibliographic databases:

UDC: 517.54
MSC: Primary 30A30, 30A66, 30A60; Secondary 30A34, 30A40, 30A04
Received: 11.06.1973

Citation: Yu. E. Alenitsyn, “Some area theorems for analytic functions with a quasiconformal extension”, Mat. Sb. (N.S.), 94(136):1(5) (1974), 114–125; Math. USSR-Sb., 23:1 (1974), 110–121

Citation in format AMSBIB
\Bibitem{Ale74}
\by Yu.~E.~Alenitsyn
\paper Some area theorems for analytic functions with a~quasiconformal extension
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 94(136)
\issue 1(5)
\pages 114--125
\mathnet{http://mi.mathnet.ru/msb3636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344456}
\zmath{https://zbmath.org/?q=an:0298.30013}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 23
\issue 1
\pages 110--121
\crossref{https://doi.org/10.1070/SM1974v023n01ABEH001715}


Linking options:
  • http://mi.mathnet.ru/eng/msb3636
  • http://mi.mathnet.ru/eng/msb/v136/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:222
    Full text:70
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019